MAUDE Adverse Event Report: ARTHREX, INC. SUTURE PASSING WIRE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SUTURE PASSING WIRE; ORTHOPEDIC MANUAL SURG INSTR
Model Number SUTURE PASSING WIRE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 16th february 2026, it was reported by an arthrex employee via email that for an ar-1255-18, suture passing wire, the nitinol loop broke.This was detected during a meniscal root repair procedure on (b)(6) 2026.The procedure was completed successfully with another suture passing wire.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
SUTURE PASSING WIRE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24543670
Report Number1220246-2026-01287
Device Sequence Number13059880
Product Code LXH
UDI-Device Identifier00888867006539
UDI-Public(01)00888867006539(11)250528(17)300430(10)15443136
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE PASSING WIRE
Device Catalogue NumberAR-1255-18
Device Lot Number15443136
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown